Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A special integral function


Author: R. E. A. C. Paley
Journal: Trans. Amer. Math. Soc. 35 (1933), 709-715
MSC: Primary 30D20
MathSciNet review: 1501712
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30D20

Retrieve articles in all journals with MSC: 30D20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1933-1501712-1
Article copyright: © Copyright 1933 American Mathematical Society